# SDR ASAA2021110136523

- Difficulty date: November 1, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 50,833 hours, 15,303 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10777
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 47,314 hours, 14,345 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL AFTER PUSHBACK, CONT CAB ZONE TEMP ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED V143 FLT DECK TRIM MODULATING VALVE REF B737-800 AMM 21-61-21/401. OPERATIONAL CHECKS GOOD, NO LEAKS FOUND.
